|JUVEN is all the rage in Houston
Jul 6, 1999
recently because of bad limp wasting(doctors here are now referring to that symtom as "lipoatophy" as opposed to the crix. belly "lipodsytrophy". my insurance HMO should be called "Insurance NO!". as they will not pay for the expensive Anadrol, oxandron or HGH that my doctor wants to put me on for my wasted arms, legs and face. he has directed me to buy on my own this JUVEN from the buyers club. seems everyone is trying it. changed me from Crix/combivir to 3tc, d4t plus hydrea to help d4t overcome possible resistance and viracept. also, i keep reading here about everyone getting lumps, my life long lipomas disappeared to almost being very small? now being off crix.and azt will i possibly "fill in" a little?
| Response from Dr. Fisher
Yes you probably will show some improvement...but remember this syndrome (lipoatrophy or lipodystrophy with/without fat accumulation) can occur even in the absence of antiretroviral therapy so changing medications may not work.
What is JUVEN? Never heard of it.
Alvan Fisher, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Handjob Worried I Have HIV
- Painful Red Spots After Drinking Water Worried I Have HIV
- Painful Red Spots After Fingering Worried I Have HIV
- Sore On Penis After Condom Broke Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Can Ampicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.